EconPapers    
Economics at your fingertips  
 

Cointegration and Adjustment in the CVAR(∞) Representation of Some Partially Observed CVAR(1) Models

Soren Johansen ()

Econometrics, 2019, vol. 7, issue 1, 1-10

Abstract: A multivariate CVAR(1) model for some observed variables and some unobserved variables is analysed using its infinite order CVAR representation of the observations. Cointegration and adjustment coefficients in the infinite order CVAR are found as functions of the parameters in the CVAR(1) model. Conditions for weak exogeneity for the cointegrating vectors in the approximating finite order CVAR are derived. The results are illustrated by two simple examples of relevance for modelling causal graphs.

Keywords: adjustment coefficients; cointegrating coefficients; CVAR; causal models (search for similar items in EconPapers)
JEL-codes: B23 C C00 C01 C1 C2 C3 C4 C5 C8 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.mdpi.com/2225-1146/7/1/2/pdf (application/pdf)
https://www.mdpi.com/2225-1146/7/1/2/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jecnmx:v:7:y:2019:i:1:p:2-:d:196454

Access Statistics for this article

Econometrics is currently edited by Prof. Dr. Kerry Patterson

More articles in Econometrics from MDPI, Open Access Journal
Bibliographic data for series maintained by XML Conversion Team ().

 
Page updated 2020-06-24
Handle: RePEc:gam:jecnmx:v:7:y:2019:i:1:p:2-:d:196454